Stable nucleation for the Ginzburg-Landau system with an applied magnetic field

Baumann, P, Phillips, D and Tang, Q (1998) Stable nucleation for the Ginzburg-Landau system with an applied magnetic field. Archive for Rational Mechanics and Analysis, 142 (1). pp. 1-43. ISSN 00039527

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Qi Tang
Date Deposited: 06 Feb 2012 21:07
Last Modified: 11 Apr 2012 09:07
URI: http://sro.sussex.ac.uk/id/eprint/29606
📧 Request an update